# SDR 2006UALA01651

- Difficulty date: August 23, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 18,239 hours, 7,596 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Yellow Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO LOSS OF YELLOW HYDRAULIC SYSTEM.  YELLOW SYSTEM PRESS AND QUANTITY ARE NORMAL FROM BOTH THE EDP AND THE PTU.  REPLACED YELLOW SYSTEM TRANSDUCER AND SWITCH-TEMPERATURE [P/N TM113-1].  REPLACED THE YELLOW SYSTEM ELECTRIC HP CHECK VALVE [P/N 326705] AND DUE TO POST FLIGHT REPORT FAULTS REPLACED LOW PRESSURE SWITCH [P/N 50-2-3100-00].  OPS CHECKS OK DURING RUNS. DUE TO YELLOW SYSTEM OVERHEAT HP FILTER ELEMENT CHECKED FOR CONTAMINATION.  NONE FOUND.  ORIGINAL FILTER ELEMENT REINSTALLED.  SHOP FINDING-TM113-1 TESTED NFF.
